# SDR IPXA2021092074055

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,552 hours, 16,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: WSP0826525
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO SEAT TRACK WSP0826-525 GOUGED IN SIX AREAS RANGING FROM .050 TO.148 DEEP. LOCATED AT R/H SIDE ,STA 1800 AND X=75.25.REMOVED DAMAGED SECTION OF SEAT TRACK AND REPLACED PER EO MD11-2550-80905-B AND SRM 53-00-52-2R.
